# SDR USAA2012051600005

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 71,283 hours, 31,975 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE FIRE EXTINGUISHER NOT SERVICEABLE.  REMOVED AND REPLACED AFT PORTABLE FIRE EXTINGUISHER.
